# SDR S2YA05001

- Difficulty date: January 3, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 4067B000004
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, DURING TAXI OUT THE CREW GOT A BLEED SOV AND LT PACK FAIL CAS MESSAGE, THEY CONSULTED WITH MECHANIC BUT WHERE UNABLE TO GET IT TO CLEAR.  THE AC RETURNED TO THE GATE. MECHANIC SWAPPED PRESSURE AND HIGH PRESSURE VALVES.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE.  NOTE: AS OF 2/08/05 THIS PROBLEM HAS NOT COME BACK. (K)
